MathSciNet Relay Station
MathSciNet bibliographic data
MR2657691 22E50
Adler, Jeffrey D.; Lansky, Joshua M. Depth-zero base change for ramified ${\rm U}(2,1)$. Trans. Amer. Math. Soc. 362 (2010), no. 10, 5569–5599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement